The Annals of Statistics
- Ann. Statist.
- Volume 34, Number 5 (2006), 2252-2271.
A simple smooth backfitting method for additive models
In this paper a new smooth backfitting estimate is proposed for additive regression models. The estimate has the simple structure of Nadaraya–Watson smooth backfitting but at the same time achieves the oracle property of local linear smooth backfitting. Each component is estimated with the same asymptotic accuracy as if the other components were known.
Ann. Statist., Volume 34, Number 5 (2006), 2252-2271.
First available in Project Euclid: 23 January 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mammen, Enno; U. Park, Byeong. A simple smooth backfitting method for additive models. Ann. Statist. 34 (2006), no. 5, 2252--2271. doi:10.1214/009053606000000696. https://projecteuclid.org/euclid.aos/1169571796